Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Penicillin v potassium 500 mg

Premium Questions

doctor1 MD

feels swollen. I also have left sidr headaches and eye pain. Is this normal? He put me on penicillin v (potassium). I did blood tests, throat culture and urine tests/culture. Ecerything was normal except my urine ...

doctor1 MD

I take no more than 500 mg of potassium a day in fruits and veggies. I am aware that for overall well being, at least 4,700 mg should be taken daily. For quite some time, i have lots of low potassium ...

doctor1 MD

weight I gain along with this I am on Kdur 180 MEq a day and stil continue with low potassium issues what else am I able to do but maintain 2 gm Na diet and eat Potassium foods. I have been diagnosed ...

doctor1 MD

, which is normal with the medicine. I have had occasional peaking of Potassium in my regular KFT tests. In last 6 bi monthly tests, one time potassium came high at 5.4, all other parameters have been normal. I ...

doctor1 MD

After completing the antibiotic course(PENICILLIN V 500mg (1*3) for 10 days) and CHERATUSSIN AC ,My wife was having intense cough tonight had to give hot water and steam inhalation to get a little relief ...

Public Forum Discussions

doctor1 MD

I have slight swelling of my left ankle area and it seemed to have started when I had an implant put in my mouth by my dentist. I was given the medication penicillin v potassium 500 mg oral tablet. I ...

doctor1 MD

I have been taking penicillin v potassium to clear up throat infection since Friday. I have a few mouth ulcers which have now multiplied. My gums are also now swollen and also covered in sores. Should I ...

doctor1 MD

Will Penicillin V 500mg. help with a UTI? What can cause a on going UTI? I have had a UTI for 14 months, as soon as I stopped taking medicine it returned. Soon there was one medication I took to keep ...

doctor1 MD

Good afternoon, I have been diagnosed with tonsillitis, and given penicillin v yesterday - about this time. I can see the pus on the tonsils, and on one side, the edges seem to have gone dark brown ...

doctor1 MD

now. I am now on antibiotics (Penicillin v) for 35hours. Neither my doctor nor the package insert say ... would also use a sun protection of 50. Do you know if sun and penicillin v can react together? I heard ...

doctor1 MD

I am on day 4 of a course of antibiotics for an infected sebaceous cyst on the back of my scalp. Today the pain from cyst is almost gone but I am feeling quite dizzy. The antibiotics are penicillin v ...

doctor1 MD

Penicillin V to treat a possible infection. I don t believe I am allergic to Penicillin as I have received ... this recent refill to help with follow up treatment after I finished taking the Penicillin V. ...

doctor1 MD

Hi I was prescribed penicillin v yesterday by the emergency doc as I have a very sore throat with yellow blisters. I had a sore throat for two weeks but yesterday it suddenly got a lot worse ...

doctor1 MD

consistently low potassium levels (3.0 - 3.3), despite taking potassium chloride 500=mg daily supplement, bananas. never below 3.0. currently tested 3.3. NET cancer patient, surgery a year ago, 76 year ...

doctor1 MD

I have just been diagnosed with a high level of potassium. The medicine (prescription) that I have ... Etienne at YYYY@YYYY or 208-500-1688 ...